International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1999 / Article

Open Access

Volume 12 |Article ID 149576 | 8 pages | https://doi.org/10.1155/S1048953399000234

Uniqueness of solutions to integrodifferential and functional integrodifferential equations

Received01 Apr 1998
Revised01 Aug 1998

Abstract

In this paper we study a class of integrodifferential and functional integro-differential equations with infinite delay. These problems are reformulated as abstract integrodifferential and functional integrodifferential equations. We use Nagumo type conditions to establish the uniqueness of solutions to these abstract equations.

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

48 Views | 234 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.